# SDR NACA20020013

- Difficulty date: April 2, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 36,861 hours
- Engine: Pwa R2800*
- Engine time: 690 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: URHB32E
- Condition: Damaged
- Location: Nr 3 Engine
- Part time: 336 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

NR 3 ENGINE NR 4 CYLINDER DOUBLE SHORTED SECONDARY, BACKFIRING.  REPLACED BOTH RIGHT AND LEFT SPARK PLUGS.
